Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 565247, 4 pages
http://dx.doi.org/10.5402/2012/565247
Research Article

Traveling-Wave Solution of Modified Liouville Equation by Means of Modified Simple Equation Method

Department of Computer Science and Engineering, Prime University, Dhaka-1216, Bangladesh

Received 2 August 2012; Accepted 21 August 2012

Academic Editors: J. Kou and S. Sture

Copyright © 2012 Md. Abdus Salam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Fan, “Extended tanh-function method and its applications to nonlinear equations,” Physics Letters A, vol. 277, no. 4-5, pp. 212–218, 2000. View at Publisher · View at Google Scholar
  2. Z. Yan, “Abundant families of Jacobi elliptic function solutions of the (2+1)-dimensional integrable Davey-Stewartson-type equation via a new method,” Chaos, Solitons and Fractals, vol. 18, no. 2, pp. 299–309, 2003. View at Publisher · View at Google Scholar
  3. M. Wang, “Exact solutions for a compound KdV-Burgers equation,” Physics Letters A, vol. 213, no. 5-6, pp. 279–287, 1996. View at Publisher · View at Google Scholar
  4. M. Wang, Y. Zhou, and Z. Li, “Application of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physics,” Physics Letters A, vol. 216, no. 1–5, pp. 67–75, 1996. View at Google Scholar · View at Scopus
  5. M. Wang and Y. Zhou, “The periodic wave solutions for the Klein-Gordon-Schrödinger equations,” Physics Letters A, vol. 318, no. 1-2, pp. 84–92, 2003. View at Publisher · View at Google Scholar
  6. N. A. Kudryashov, “Exact solutions of the generalized Kuramoto-Sivashinsky equation,” Physics Letters A, vol. 147, no. 5-6, pp. 287–291, 1990. View at Publisher · View at Google Scholar
  7. M. Wang, X. Li, and J. Zhang, “The (G/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar
  8. A. J. M. Jawad, M. D. Petković, and A. Biswas, “Modified simple equation method for nonlinear evolution equations,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 869–877, 2010. View at Publisher · View at Google Scholar
  9. E. M. E. Zayed and S. A. Hoda Ibrahim, “Exact solutions of nonlinear evolution equations in mathematical physics using the modified simple equation method,” Chinese Physics Letters, vol. 29, no. 6, Article ID 060201, 2012. View at Google Scholar